# SDR AT9900815

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 323-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, FOUND CORROSION AT BS 323-380 AND AT STATIC PORT TO BE OUT OF LIMITS.  REMOVED CORROSION AND INSTALLED DOUBLER BS 323-380 IAW EO 99-1332 AND DC9 SRM 53-00.
